# SDR SWAA2018013019425

- Difficulty date: January 23, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 46,817 hours, 30,227 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50104
- Part serial: 001300
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT CRACKED OUT OF FASTENER HOLE COMMON TO SLAT ACTUATOR ATTACH FITTING.  R&R NR 8 SLAT PER MM.
